# SDR SWIA201334498

- Difficulty date: August 22, 2013
- Submitted: September 11, 2013
- Operation: Air carrier
- Aircraft: N913EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7731
- Aircraft time: 25,110 hours, 20,938 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Winglet
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION UPPER AFT BASE OF WINGLET.  C-CHECK REPLACED RT WINGLET METAL STRAPS IAW SRM.
